# SDR SWIA202162567

- Difficulty date: August 19, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL FS409+5 -- FS409+73 SEGMENT IS CORRODED.    (C-CHECK- RO 11/11/21)   REPAIRED RH FLOOR SILL BETWEEN F.S. 409+5 - 409+73 IAW MHIRJ REO 601R-53-31-1206 REV - - DATED 2021-10-06. COMPLETED TASK CARD 51-900-1003-SKY AND FORM M-337. NO WEIGHT CHANGE NOTED.
